Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child has rashes, itchy skin after reaction to oats. Suggested Montek LC. Safe medicine?

Hi, My name is Rajeshwari Mathad. I am 28 year s old. I had a TB when I was 20 years old. Then I took a complete course of medicine and recovered faster than normal. Now I have started allergic to cold . I get cold even if I wash some clothes or go out in the early morning. My doctor suggested me a novalizer after I complained of having cough . I have a 3 year old son who gets cold and cough frequently and also gets tonsills. He recently got a skin allergy after having Quaker Oats. He has rashes all over his body and itchy skin. I visited chest physician for my case. He checked my son s skin and cold allergy and he suggested my son a montek LC Kid tablet for 1 month. I just want to know whether this is the right medicine for my son. As it is given for asthama patients. How safe it will be for my son??
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
the tab prescribed is correct. u are right it is given in asthma patient. this tab is antiallergic and has an effect in asthma as well as other allergic conditions.
better dont give oats again and keep a note if he develops similar lesions with any other food.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor